Nonparametric estimation of smooth stationary covariance functions by interpolation methods

Elogne, S., Perrin, Olivier and Thomas-Agnan, Christine (2008) Nonparametric estimation of smooth stationary covariance functions by interpolation methods. Statistical Inference for Stochastic Processes, 11 (2). pp. 177-205.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/10684
Item Type: Article
Language: English
Date: June 2008
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: Toulouse School of Economics - TSE
Site: UT1
Date Deposited: 18 Jan 2012 05:53
Last Modified: 18 Oct 2017 15:17
OAI ID: oai:tse-fr.eu:10684
URI: http://publications.ut-capitole.fr/id/eprint/2237

Actions (login required)

View Item View Item